MathSciNet Relay Station
MathSciNet bibliographic data
MR1986400 (2004f:11094) 11M41 (22E30 43A80 60B15)
Keating, J. P.; Linden, N.; Rudnick, Z. Random matrix theory, the exceptional Lie groups and $L$-functions. Random matrix theory. J. Phys. A 36 (2003), no. 12, 2933–2944.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement